Results 1 to 5 of 5
Short term lorazipam use, small dose
  1. #1
    laterbloomer is offline New Member
    Join Date
    May 2016
    Posts
    3

    Default Short term lorazipam use, small dose

    Hi all, I lost my job at the end of March and hit high anxiety. The doctor increased my SSRI dosage and gave me Ativan to help just until it kicked in (her words) 1mg once a day. I tried not to take it every day and 20 pills lasted me 30 days. But when I wouldn't take it for 2 days my anxiety would kick in on the second day. Now I have a prescription for 20 pills at .5 mg. I have taken one this morning and I feel the edges of the anxiety again. So here's my question, how long for the anxiety caused by Lorazepam withdrawal to pass?

  2. #2
    laterbloomer is offline New Member
    Join Date
    May 2016
    Posts
    3

    Default

    To answer my own question, for me it seems to be bearable now. Physically I feel like I have the flu and I'm having trouble sleeping at night but I'm not catastrophizing my future and I don't want to die. My SSRI seems to have kicked in.

    I know I have not taken the amounts others have but a big part of that is because you guys posted. You gave me the ambition to get through a bit of mild withdrawal rather than risk a serious addiction. Thank you all for that.

  3. #3
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    I could have sworn I've responded TWICE to you now, and again the second post has vanished. What on earth could I have said to get that one deleted?

  4. #4
    laterbloomer is offline New Member
    Join Date
    May 2016
    Posts
    3

    Default

    I wish I could read your response. I'm still having problems with anxiety and head aches. I have gotten down to .25 mg a day, today I didn't take any. But it is hard. My emotional state is really bad.

  5. #5
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    If the weather is hot where you are, it's possible headaches are chronic mild dehydration. Sip water for several hours and see if they go away. That might help the anxiety a bit too. I'm thinking the anxiety won't entirely go away until you get another job and your situation stabilizes. I know that's not very helpful but it's important to minimize your use of the benzo, as you said, to avoid future dependency problems. Job loss is a very high stressor and I totally feel for you. Been through that myself. Things will get better though. Hang in there.

Similar Threads

  1. Another short term Sub detox!
    By Victory88 in forum Need to Talk?
    Replies: 0
    Last Post: 08-08-2017, 01:41 PM
  2. Short Term Subu WD
    By Bobbyd0656 in forum Need to Talk?
    Replies: 1
    Last Post: 05-26-2017, 05:55 PM
  3. Short term use of lorazepam ?
    By Mja1233 in forum Drug Information
    Replies: 1
    Last Post: 06-16-2016, 08:34 PM
  4. short-term depression help?
    By cat911116 in forum Need to Talk?
    Replies: 3
    Last Post: 03-05-2016, 01:35 AM
  5. Replies: 4
    Last Post: 08-31-2015, 05:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22